A coalgebraic semantics for causality in Petri nets. / Bruni, Roberto; Montanari, Ugo; Sammartino, Matteo.

In: Journal of Logical and Algebraic Methods in Programming, Vol. 84, No. 6, 11.2015, p. 853-883.

Research output: Contribution to journalArticle

Published
Original languageEnglish
Pages (from-to)853-883
Number of pages31
JournalJournal of Logical and Algebraic Methods in Programming
Volume84
Issue number6
Early online date17 Jul 2015
DOIs
Publication statusPublished - Nov 2015
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 36025319